# SDR QXEA2012090901024

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Stringer Clip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FR 236 STR 31S HAS CORRODED RIVETS.  REMOVED 5 CORRODED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED PRIMER, ALUMINIZED TOPCOAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01, AND 51-25-01-390-801.
